Sh:588

Bib entry
@article{Sh:588,
 author = {Shelah, Saharon},
 title = {{Large weight does not yield an irreducible base}},
 journal = {Period. Math. Hungar.},
 fjournal = {Periodica Mathematica Hungarica. Journal of the J\'anos Bolyai Mathematical Society},
 volume = {66},
 number = {2},
 year = {2013},
 pages = {131--137},
 issn = {0031-5303},
 doi = {10.1007/s10998-013-1031-7},
 mrclass = {54E25},
 mrnumber = {3090811},
 mrreviewer = {Masami Sakai},
 doi = {10.1007/s10998-013-1031-7},
 note = {\href{https://arxiv.org/abs/1007.2693}{arXiv: 1007.2693}},
 arxiv_number = {1007.2693}
}